MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, FEMORAL PEG DRILL, DIA. 260; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, FEMORAL PEG DRILL, DIA. 260; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, FEMORAL PEG DRILL, DIA. 260
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, abrasion marks were observed around the od of the flute, and the cutting edges are dented and dull.A likely cause of the event is wear and tear.
 
Event or Problem Description
On 11/17/2021 it was reported by a sales representative via (b)(4) that an ar-611-11 peg drill is worn.This was discovered during use in a procedure on 11/17/2021.The case was completed by swapping out the camera head.

Brand Name
IBAL UKA, FEMORAL PEG DRILL, DIA. 260
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19280115
Report Number1220246-2024-03048
Device Sequence Number6339214
Product Code LXH
UDI-Device Identifier00888867223905
UDI-Public00888867223905
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, FEMORAL PEG DRILL, DIA. 260
Device Catalogue NumberAR-611-11
Device Lot Number022103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown